# SDR SWAA2023032117891

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 21,493 hours, 10,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LIGHT COVERS ON EXIT SIGN AT MIDCABIN CEILING POPPED OFF<[01] RESECURED BOTH LIGHT COVERS ON EXIT SIGN AT MIDCABIN CEILING PER AMM 33-51-02. OPS CHECK GOOD.
